Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Elementary properties of free groups


Author: George S. Sacerdote
Journal: Trans. Amer. Math. Soc. 178 (1973), 127-138
MSC: Primary 20E05; Secondary 02H15, 20F10
DOI: https://doi.org/10.1090/S0002-9947-1973-0320146-4
MathSciNet review: 0320146
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we show that several classes of elementary properties (properties definable by sentences of a first order logic) of groups hold for all nonabelian free groups. These results are obtained by examining special embeddings of these groups into one another which preserve the properties in question.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20E05, 02H15, 20F10

Retrieve articles in all journals with MSC: 20E05, 02H15, 20F10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1973-0320146-4
Article copyright: © Copyright 1973 American Mathematical Society